MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION DUO - DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION DUO - DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2R8404
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a solution set with duo-vent spike was assembled incorrectly.It was observed that the blue side clamp was threaded backward and therefore did not fit in the pump.This was noticed before use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d4: unique identifier (udi) #, h6, h11.H11: the device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
DUO - DUO-VENT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
piisa industrial park antigua
carretera sanchez km 18 1/2
haina, san cristobal 91000
DR   91000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20894458
Report Number1416980-2024-07133
Device Sequence Number15714168
Product Code FPA
UDI-Device Identifier00085412676630
UDI-Public(01)00085412676630
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K180739
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2R8404
Device Catalogue Number2R8404
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Supplement Date Received by Manufacturer01/02/2025
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown